0-conditions and tolerance schemes.

Chajda, I.; Radeleczki, S.

Acta Mathematica Universitatis Comenianae. New Series (2003)

  • Volume: 72, Issue: 2, page 177-184
  • ISSN: 0862-9544

How to cite


Chajda, I., and Radeleczki, S.. "0-conditions and tolerance schemes.." Acta Mathematica Universitatis Comenianae. New Series 72.2 (2003): 177-184. <http://eudml.org/doc/125960>.

author = {Chajda, I., Radeleczki, S.},
journal = {Acta Mathematica Universitatis Comenianae. New Series},
keywords = {tolerance schemes; 0-conditions; tolerance intersection property},
language = {eng},
number = {2},
pages = {177-184},
publisher = {Comenius University Press},
title = {0-conditions and tolerance schemes.},
url = {http://eudml.org/doc/125960},
volume = {72},
year = {2003},

AU - Chajda, I.
AU - Radeleczki, S.
TI - 0-conditions and tolerance schemes.
JO - Acta Mathematica Universitatis Comenianae. New Series
PY - 2003
PB - Comenius University Press
VL - 72
IS - 2
SP - 177
EP - 184
LA - eng
KW - tolerance schemes; 0-conditions; tolerance intersection property
UR - http://eudml.org/doc/125960
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.